Inventiones mathematicae

, Volume 127, Issue 1, pp 51–65

Schmidt's subspace theorem with moving targets

  • Min Ru
  • Paul Vojta

DOI: 10.1007/s002220050114

Cite this article as:
Ru, M. & Vojta, P. Invent math (1996) 127: 51. doi:10.1007/s002220050114

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Min Ru
    • 1
  • Paul Vojta
    • 2
  1. 1.Department of Mathematics, University of Houston, Houston, TX 77204, USA US
  2. 2.Department of Mathematics, University of California, Berkeley, CA 94720-3840, USA US